# SDR IPXA2021092974392

- Difficulty date: September 29, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 27154
- Aircraft time: 113,027 hours, 18,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Illuminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AUPPER DECK L.H. EMERGENCY EXIT DOOR "DOOR GROUND MODE" INDICATOR LIGHT NOT ILLUMINATEDRELAMPED I.A.W. / A.M.M. 33-12-02
